# SDR CXU2003F00000

- Difficulty date: March 27, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N965B
- Make and model: Cessna 210M
- Aircraft serial: 21061580
- Engine: Cont IO520*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Accumulator
- Part number: 12810331
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

END PLUG IN HYDRAULIC ACCUULATOR DEPARTED RELEASING HYDRAULIC FLUID AND PRESSURE.  AIRCRAFT TACH READS 3679.2.
